# SDR SWAA2021082308898

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 13,216 hours, 29,817 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM069721V
- Condition: Cracked
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE #7 FAN BLADE TORN/CRACKED AT MID SECTION OF LEADING EDGE / R/R #2 ENGINE #7 FAN BLADE IAW MT 772-21-19. REFERENCE N/R # D322565 FOR #19 FAN BLADE REPLACEMENT AND N/R # D322566 #18 PLATFORM REPLACEMENTP/N OFF #7 340-001-036-0 S/N OFF #7 DM069721-V BLD WEIGHT 208555P/N ON #7 340-001-036-0 S/N ON PC337089 BLADE WT 204368
